Lower abdominal pain with shooting pain into thighs
I am a 46 year old female with 3 grown children. I was on the birth control pill for 5+ years several years ago. I have been very healthy all my life. I have a concern right now. For about the past 3 weeks I have experienced intermittent lower right abdominal pain and cramping with pain radiating to both of my thighs. My lower back was aching for about the past month (I threw it out doing chores) but now is better. I have had bouts of diarehea as well. I also had a bout with indigestion which seems to have passed now as well. But I'm still dealing with this pain in my abdomen. Some days are better then others. Any ideas of what this could be? I know I have listed some vague questions here, but any medical advise would be great! THANKS
sounds like an ovarian cyst
If I were you I would call your OBGYN. they will most likely order an US to see if there are any cysts in your ovaries. I had the same exact pain on one side and it turned out to be a cyst. good luck.
I had a cyst 2 yrs. ago on the same ovary where the pain is now. But that pain did not have any of symptoms as I've been experiencing this go round. I had an ultra sound and showed it to be a cyst. The pain eventually went away on its own. I actually contacted my Dr. this morning and they can't get me in until 3 weeks! So they must not think it's that serious! Thanks again for your input.
I've got the pain shooting down from my abdominal area to my inner thighs.I have to have my right ovary removed in the morning because of a growth that almost fills the ovary.The CA125 cancer test was negative. So even if you have a cyst, that doesn't mean the you would have to have surgery or if so,that it would be cancerous.Alot of women develop cysts that are small and burst,sometimes causing pain.But your dr. could really only see the cysts with a pelvic ultrasound.Mine was found through a pap smear, when my dr. felt an enlarged ovary. That's when I went to a Gyn for an ultrasound.She's taking it out because it does cause pain and is so large.Hopefully when she does a biopsy on the cyst, it won't be cancerous.
I've also been experiencing very sharp pain in my lower right abdomin, but without the rediating pain to my thighs. I have also noticed that it feels sort of hard in that area and feels like somethings underneath when I massage it. Do you think it could be cysts also. Could someone please elaborate on this. Thanks
You should have that checked out as soon as possible. It sounds like it could be cyst on the right ovary. Those people, and the internet that says ovarian cysts usually don't cause pain and symptoms should have their heads examined!!! I've read more entries on cysts on the ovaries and pains and problems than anything else. What's up with that anyway???
I have experienced similar pain except mine is during pregnancy which is related to a retroverted uterus.I also experience the diarrhoea and the pain gets so bad i just cry. Your symptoms sound the same and with the research i have been doing they say that in your later years (menopausal years) women's uterus can retrovert due to a drop in estrogen levels. It may not even be a cyst or an underlying problem. I would suggest you go and have an intra vaginal scan this will indicate straight away whether it is your uterus that is tilted and causing the pain and discomfort which is a common thing.
I am a 38 years old and just underwent a hysterectomy where my right ovary was salvaged. I too, had ovarian cysts on both ovaries but worse on the left with a fibroids uterus. A fibroid was also found on my abdominal wall.
The reason why I'm writing is that I'm having awful rectal pain/spasms more that ever now since my surgery a week ago. I used to always get them around my period. Does anyone have this issue or know why?
I am a 38 yr old female that just started having lower abdominal pain near the vagina area, the pain shoots down to the middle of my upper thigh area too. Its like a sharp pain which kinda makes it difficult to walk. Never experienced anything like it. Need some advice on this please ppl. Oh and No i havent had sex lately lol
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.